Acetaminophen + Dexbrompheniramine + Pseudoephedrine

Category: Allergies, Cough & Cold



Acetaminophen + Dexbrompheniramine + Pseudoephedrine Overview

Dexbrompheniramine/pseudoephedrine (trade name Drixoral) is a combination medication that contains the antihistamine dexbrompheniramine maleate and the decongestant pseudoephedrine sulfate. It was manufactured by Schering-Plough and was used to treat symptoms associated with allergies and colds such as itchy and watery eyes, runny nose, nasal and sinus congestion, and sneezing. Because it contains pseudoephedrine, its purchase in the United States was severely restricted by the Combat Methamp...

Read more Acetaminophen + Dexbrompheniramine + Pseudoephedrine Details
Details May Include Instructions, Side Effects, Interactions, Etc. Drug monograph is from Wikipedia. All text is available under the terms of the GFDL (GNU Free Documentation License). Source: en.wikipedia.org/wiki/Drixoral

Recent Acetaminophen + Dexbrompheniramine + Pseudoephedrine Forums:

Be the first to start a discussion about this drug.

Drugs with one or more similar ingredients: (495 results)

Related Acetaminophen + Dexbrompheniramine + Pseudoephedrine Topics:

Dexbrompheniramine & Pseudoephedrine
Is there any over the counter Rx containing these active ingredients in the U.S.A.? It used to be under the name of Drix... 1 reply
Dexbrompheniramine
Where can I obtain some Dexbrompheniramine or Drixoral? ## The manufacturer "merck pharmaceuticals" posted on th... 2 replies
Drixoral, Disophrol, dexbrompheniramine?
I used to be able to get this locally, then I had to order from an online store from Canada. I forget what they called i...
Pseudoephedrine 60mgTriprolidine2.5mg
want to know the indian company which are the largest manufacturer of this composition ## i am requiring tablet with the... 6 replies
pseudoephedrine
## what is pseudo ephedrine for? ## need 4 hour, equate brand, pseudophedrine. previous and current sinus conditions, wa... 3 replies
pseudoephedrine white tablet with 44 527 written on one side
oval long white tablet with 44 527 written on one side is it pseudoephedrine or what mg of psd is n it ## 44 527 is Acet... 3 replies
pseudoephedrine pill 24hrs
is oblong white and has RX724 printed on it. sulfate or hydrochloride? ## RX724 is not found in a data search base clini... 2 replies
pseudoephedrine sulfate
Do I need a perscription for claritin d 24 hour? ## @big t, Even though the packaging says "prescription strength... 1 reply
pseudoephedrine containing medicines sold in india
WAHTS THE ROLE OF PSEUDOEPHEDRINE AND TRIPROLIDINE , AND WHY PSEUDOEPHEDRINE IS BEING CHANGED TO PHENYLPROPALOMINE. HOW ... 1 reply
pseudoephedrine L054
white oblong caplet ## I found your pill to be Pseudoephedrine HCL SR (120 mg). Pseudoephedrine is the generic name for ... 1 reply






Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 11 December 2018.

We are committed to your privacy.

Copyright © 2005-2018 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA